# SDR YENA2024032100439

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 58,641 hours, 20,633 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1236, SJU-STT. 'PLASTIC SMELL COMING INTO CABIN WITH APU ON AND PACKS ( PACKS ); C/W INFO. NOTICE 2017-T015J INSPECTED APU FOR EVIDENT LEAKS OR ABNORMAL OPERATIONAL FOUND OKAY AT THIS TIME. CONTINUE T/S COMPLETED PARKS BURN ON BOTH SIDE R/R EPA FILTERS AS PER TSM 05-50-00-810-085-B AND D RUN BOTH PACKS  NO DEFECT NOTE AT THIS TIME. A/C OKAY FOR SVC. MCC. NOTIFIED.'
